Show simple item record

dc.contributor.authorRaffoul, Youssef N. ( )
dc.date.accessioned2020-08-11T20:48:06Z
dc.date.available2020-08-11T20:48:06Z
dc.date.issued2002-06-13
dc.identifier.citationRaffoul, Y. N. (2002). Positive periodic solutions of nonlinear functional difference equations. Electronic Journal of Differential Equations, 2002(55), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12357
dc.description.abstractIn this paper, we apply a cone theoretic fixed point theorem to obtain sufficient conditions for the existence of multiple positive periodic solutions to the nonlinear functional difference equations x(n + 1) = a(n)x(n) ± λh(n) f (x(n - τ(n))).en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCone theoryen_US
dc.subjectPositiveen_US
dc.subjectPeriodicen_US
dc.subjectFunctional difference equationsen_US
dc.titlePositive Periodic Solutions of Nonlinear Functional Difference Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record